# SDR QXEA200701589

- Difficulty date: October 20, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 22,145 hours, 32,044 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Broken
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2138, AFTER STARTING OUR TAXI OUT TO RUNWAY, NOTICED THE NR 2 HYDRAULIC QUANTITY WAS SLOWLY DEPLETING.  STARTING AT 3.5 QUARTS ALL THE WAY DOWN TO ZERO.  TROUBLESHOT TO BROKEN LINE AT INLET OF PART BRAKE ACCUMULATOR CHECK VALVE.  REPLACED HYDRAULIC LINE.  SERVICED NR 2 HYDRAULIC SYSTEM.  BLED NR 2 HYDRAULIC SYSTEM.  LEAK CHECK GOOD.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
